MathSciNet Relay Station
MathSciNet bibliographic data
MR481086 32C05 (14E05)
Webster, S. M. Some birational invariants for algebraic real hypersurfaces. Duke Math. J. 45 (1978), no. 1, 39–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement